共 19 条
Slip length formulas for longitudinal shear flow over a superhydrophobic grating with partially filled cavities
被引:20
作者:
Crowdy, Darren G.
[1
]
机构:
[1] Imperial Coll London, Dept Math, 180 Queens Gate, London SW7 2AZ, England
关键词:
drag reduction;
capillary flows;
wetting and wicking;
SURFACES;
D O I:
10.1017/jfm.2021.709
中图分类号:
O3 [力学];
学科分类号:
08 ;
0801 ;
摘要:
Explicit formulas are given for the hydrodynamic slip lengths associated with longitudinal shear flow over a superhydrophobic grating where the menisci have partially invaded the cavities and are only weakly curved. For flat menisci that have depinned from the top of the grating and have displaced downwards into the cavities, the axial velocity is determined analytically and the slip length extracted from it. This solution is then combined with an integral identity to determine the first-order correction to the slip length when the displaced menisci bow weakly into the cavity. It is argued that the new formulas provide useful upper bounds for quantifying slip in microchannel flows involving partially filled cavities. The new solutions are natural extensions of prior results due to Philip (Z. Angew. Math. Phys., vol. 23, 1972, pp. 353-372) for shear flow over mixed no-slip/no-shear surfaces and due to Bechert & Bartenwerfer (J. Fluid Mech., vol. 206, 1989, pp. 105-129) for shear flow over blade-shaped riblets.
引用
收藏
页数:11
相关论文